Journal of the Mathematical Society of Japan

On the rationality of complex homology 2-cells: II

R. V. GURJAR and A. R. SHASTRI

Full-text: Open access

Article information

Source
J. Math. Soc. Japan Volume 41, Number 2 (1989), 175-212.

Dates
First available in Project Euclid: 24 December 2008

Permanent link to this document
http://projecteuclid.org/euclid.jmsj/1230128763

Digital Object Identifier
doi:10.2969/jmsj/04120175

Mathematical Reviews number (MathSciNet)
MR0984747

Zentralblatt MATH identifier
0687.14031

Subjects
Primary: 14J27: Elliptic surfaces
Secondary: 14F45: Topological properties 14J05

Citation

V. GURJAR, R.; R. SHASTRI, A. On the rationality of complex homology 2-cells: II. J. Math. Soc. Japan 41 (1989), no. 2, 175--212. doi:10.2969/jmsj/04120175. http://projecteuclid.org/euclid.jmsj/1230128763.


Export citation